# SDR UALA2013011600264

- Difficulty date: January 13, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 49,749 hours, 19,912 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Knob
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW NEEDS PART.  REPLACED WINDOW KNOB 076 760.
